# SDR DALA2024030803153

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 74,228 hours, 29,842 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 686-706
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0234014) AFT PASSENGER COMPARTMENT, CORROSION ON RIB, BETWEEN STA-686 AND STA-706, S-15R AND S-16R. RIB BETWEEN STA 686 AND STA 706 S-15R AND S-16R AFT PASSENGER COMPARTMENT WAS REPAIRED I.A.W. ER/A 616011-14.
